Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index
Search

Authors
Referees

Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

R. V. Polovin

  • V. P. Demutskii and R. V. Polovin, Matrix form of magnetohydrodynamics equations, Vol. 5, No. 1, 11-15, 1969; English translation: Magnetohydrodynamics, Vol. 5, No. 1, 7-9, 1969 [PDF] [PDF]

  • R. V. Polovin and K. P. Cherkasova, Magnetosonic waves, Vol. 2, No. 1, 3-34, 1966; English translation: Magnetohydrodynamics, Vol. 2, No. 1, 1-17, 1966 [PDF] [PDF]

  • R. V. Polovin, The Chapman-Jouguet theorem in magnetohydrodynamics, Vol. 1, No. 2, 19-22, 1965; English translation: Magnetohydrodynamics, Vol. 1, No. 2, 13-15, 1965 [PDF] [PDF]


Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X
DOI: http://doi.org/10.22364/mhd